Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Theory of Probability and Mathematical Statistics
Theory of Probability and Mathematical Statistics
ISSN 1547-7363(online) ISSN 0094-9000(print)

 

The moments of the artificial regeneration for an asymptotically degenerate family of Markov functionals


Author: S. V. Degtyar'
Translated by: N. Semenov
Original publication: Teoriya Imovirnostei ta Matematichna Statistika, tom 75 (2006).
Journal: Theor. Probability and Math. Statist. 75 (2007), 1-8
MSC (2000): Primary 60K15, 60J25
Published electronically: January 23, 2008
MathSciNet review: 2321176
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We construct moments of the artificial regeneration satisfying certain conditions for a homogeneous ergodic Markov process related to a Markov functional in the scheme of series.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Theory of Probability and Mathematical Statistics with MSC (2000): 60K15, 60J25

Retrieve articles in all journals with MSC (2000): 60K15, 60J25


Additional Information

S. V. Degtyar'
Affiliation: Department of Higher Mathematics, Vadym Hetman Kyiv National Economic University, Peremogy Avenue 54/1, Kyiv 03057, Ukraine

DOI: http://dx.doi.org/10.1090/S0094-9000-07-00709-0
PII: S 0094-9000(07)00709-0
Keywords: Markov functionals, homogeneous ergodic processes
Received by editor(s): September 6, 2005
Published electronically: January 23, 2008
Article copyright: © Copyright 2007 American Mathematical Society